Alert archive / Indiana / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 8, NWS Indianapolis, IN
NWS Indianapolis, IN issued this severe thunderstorm warning at Apr 3, 2018, 7:45 PM EDT for 4 counties in Indiana. It was in force for 30 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 3, 2018, 7:45 PM EDT (23:45 UTC)
- Expired
- Apr 3, 2018, 8:15 PM EDT
- In force
- 30 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Clay County, IN, Greene County, IN, Owen County, IN, Sullivan County, IN
The radar
The Indianapolis radar (KIND), 90 km from the middle of the area, began a volume at 23:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 3, 7:46 PM EDT | TSTM WND DMG | Jasonville, IN | APPROXIMATE LOCATION AND TIME. TREE DAMAGE AND MINOR ROOF DAMAGE TO STRUCTURES NEAR JASONVILLE. |
| Apr 3, 7:47 PM EDT | TSTM WND DMG | 1 Nnw Jasonville, IN | TREES AND POWER LINES DOWN AND CAMPER TURNED OVER. RELAYED BY DISPATCH. TIME ESTIMATED BY RADAR. |
| Apr 3, 7:47 PM EDT | TSTM WND DMG | 1 Wnw Dugger, IN | TREE BLOCKING ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 3, 7:30 PM EDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 11.8 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 549 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 317 m²/s²
- 0-3 km storm-relative helicity
- 346 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
658
WUUS53 KIND 032345
SVRIND
INC021-055-119-153-040015-
/O.NEW.KIND.SV.W.0008.180403T2345Z-180404T0015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Indianapolis IN
745 PM EDT TUE APR 3 2018
The National Weather Service in Indianapolis has issued a
* Severe Thunderstorm Warning for...
Northeastern Sullivan County in southwestern Indiana...
Southern Clay County in west central Indiana...
Southwestern Owen County in west central Indiana...
Northwestern Greene County in southwestern Indiana...
* Until 815 PM EDT.
* At 744 PM EDT, a severe thunderstorm was located 9 miles northwest
of Linton, or 23 miles south of Terre Haute, moving northeast at
60 mph. At 735 PM spotter reported 60 mph winds 2 miles south of
Sullivan.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Spencer, Jasonville, Shelburn, Dugger, Clay City, Hymera, Center
Point, Coal City, Bowling Green, McCormicks Creek State Park,
Patricksburg, Coalmont, Saline City and Vicksburg.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until 100 AM EDT for southwestern
and west central Indiana.
LAT...LON 3926 8731 3926 8724 3931 8724 3947 8701
3947 8697 3929 8672 3905 8728 3917 8743
TIME...MOT...LOC 2344Z 231DEG 50KT 3915 8725
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
KH/AW/MK3 follow-up statements
526
WWUS53 KIND 032353
SVSIND
Severe Weather Statement
National Weather Service Indianapolis IN
753 PM EDT TUE APR 3 2018
INC021-055-119-153-040015-
/O.CON.KIND.SV.W.0008.000000T0000Z-180404T0015Z/
Sullivan IN-Clay IN-Owen IN-Greene IN-
753 PM EDT TUE APR 3 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM EDT
FOR NORTHEASTERN SULLIVAN...SOUTHERN CLAY...SOUTHWESTERN OWEN AND
NORTHWESTERN GREENE COUNTIES...
At 752 PM EDT, a severe thunderstorm was located 13 miles north of
Linton, or 21 miles southeast of Terre Haute, moving northeast at 60
mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Spencer, Jasonville, Clay City, Center Point, Patricksburg, Coal
City, Coalmont, Saline City, Bowling Green, McCormicks Creek State
Park and Vicksburg.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until 100 AM EDT for southwestern
and west central Indiana.
LAT...LON 3926 8731 3926 8724 3931 8724 3947 8701
3947 8697 3929 8672 3908 8720 3924 8733
TIME...MOT...LOC 2352Z 231DEG 50KT 3923 8713
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
KH/AW/MK563
WWUS53 KIND 040000
SVSIND
Severe Weather Statement
National Weather Service Indianapolis IN
800 PM EDT TUE APR 3 2018
INC055-153-040009-
/O.CAN.KIND.SV.W.0008.000000T0000Z-180404T0015Z/
Sullivan IN-Greene IN-
800 PM EDT TUE APR 3 2018
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN SULLIVAN AND
NORTHWESTERN GREENE COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A tornado watch remains in effect until 100 AM EDT for west central
Indiana.
LAT...LON 3932 8722 3947 8701 3947 8697 3929 8672
3917 8700 3917 8711 3920 8715
TIME...MOT...LOC 2359Z 231DEG 50KT 3929 8703
$$
INC021-119-040015-
/O.CON.KIND.SV.W.0008.000000T0000Z-180404T0015Z/
Clay IN-Owen IN-
800 PM EDT TUE APR 3 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM EDT
FOR SOUTHERN CLAY AND SOUTHWESTERN OWEN COUNTIES...
At 759 PM EDT, a severe thunderstorm was located 13 miles west of
Spencer, or 22 miles southeast of Terre Haute, moving northeast at 60
mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Spencer, Clay City, Center Point, Patricksburg, Coal City, Saline
City, Bowling Green and McCormicks Creek State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until 100 AM EDT for west central
Indiana.
LAT...LON 3932 8722 3947 8701 3947 8697 3929 8672
3917 8700 3917 8711 3920 8715
TIME...MOT...LOC 2359Z 231DEG 50KT 3929 8703
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
KH/AW/MK645
WWUS53 KIND 040010
SVSIND
Severe Weather Statement
National Weather Service Indianapolis IN
810 PM EDT TUE APR 3 2018
INC021-119-040020-
/O.EXP.KIND.SV.W.0008.000000T0000Z-180404T0015Z/
Clay IN-Owen IN-
810 PM EDT TUE APR 3 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN CLAY AND SOUTHWESTERN
OWEN COUNTIES WILL EXPIRE AT 815 PM EDT...
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire.
A tornado watch remains in effect until 100 AM EDT for west central
Indiana.
LAT...LON 3932 8722 3947 8701 3947 8697 3929 8672
3917 8700 3917 8711 3920 8715
TIME...MOT...LOC 0010Z 231DEG 50KT 3938 8689
$$
KH/AW/MKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 3, 6:44 PM EDT, 1 hour 1 minute earlier.
Area forecast discussion, Apr 3, 6:44 PM EDT, 1 hour 1 minute before
Area Forecast Discussion National Weather Service Indianapolis IN 644 PM EDT Tue Apr 3 2018 .UPDATE... The AVIATION section has been updated below. && .SYNOPSIS... Issued at 624 PM EDT Tue Apr 3 2018 Thunderstorms, some strong or severe, will lift east and northeast across central Indiana tonight along and ahead of cold front. Behind the cold front, colder and mostly dry conditions will filter. However, there will be small chances for showers Thursday afternoon through Friday night. After that, the next chance of rain showers will be by Sunday night. A few snowflakes may mix in at times Sunday night and next week over all or parts of central Indiana. Previous discussion follows... Issued at 337 PM EDT Tue Apr 3 2018 Storms continue to move through the forecast area across the eastern counties, with some new weak development to the east. More development is expected ahead of a cold frontal passage tonight, with severe potential continuing until this front passes. After that, below normal temperatures will return and drier conditions with small chances for showers Thursday into Friday and then Friday night. A mainly dry weekend is expected, but more precip chances arrive to end the weekend and start the work week, with some potential for snow with the below normal temperatures. && .NEAR TERM /Tonight/... Issued at 624 PM EDT Tue Apr 3 2018 Broken line of thunderstorms was moving northeast across central Indiana early this evening. The line and area of storms has not produced widespread severe weather but still has the potential for all severe types including a tornado or two. Will keep the Tornado Watch going through 8 pm. the severe threat may last shortly after that as the storms were moving into an instability ridge with CAPEs to 1800 J/KG over central Illinois last hour. Previous discussion follows... Issued at 255 PM EDT Tue Apr 3 2018 Threat for severe weather will continue this afternoon. First wave of thunderstorms is moving into the eastern forecast area, and some of these are strong to severe in the south where instability has built up behind the warm front. The warm front will continue to push north across the area during the remainder of the afternoon ahead of deepening low pressure. This will bring instability to the entire area. Low levels continue to have good shear. A line of storms developing near the cold front back across Illinois and Missouri will continue to develop as it moves into the unstable air. Thus the threat for severe weather, including tornadoes, will continue as this line moves in late this afternoon into early evening. Will allow PoPs to become high once again by late this afternoon and then continue them into early evening as the front moves through. Will also continue to mention severe threat. High moisture content in the atmosphere will keep the threat for heavy rain around. This combined with the saturated ground will keep flooding as an additional threat into the evening as well. Strong cold advection will occur tonight behind the low. This will keep gusty winds around through the night. Some weak forcing from the wrap around behind the low will bring some low chances for precipitation across the north late tonight. Thermal profiles show a mix of rain and snow is possible. The model blend looks good for low temperatures tonight. && .SHORT TERM /Wednesday through Friday/... Issued at 337 PM EDT Tue Apr 3 2018 Forecast focus is on cooler temperatures early and then quick moving system Thursday. Generally stuck with initialization. As the upper wave associated with today/tonight's system moves out on Wednesday morning could see some brief snowflakes in the northwest counties through midmorning before high pressure builds in and the upper wave exits. MAV and MET differ a decent bit in highs for the day, but given the cold advection aloft expect temperatures to struggle to climb and thus dropped a bit from the blended initialization for highs in the upper 30s north to lower 40s south. High pressure will then build in across the area and bring dry weather until Thursday afternoon. The cooler temperatures will continue Wednesday night with lows in the mid to upper 20s. Warm advection could impact the southern counties on Thursday. A warm front will form up and stretch across the forecast area and should see chances for showers in the afternoon on isentropic lift across the front. This will keep the highest pops in the northern counties as models are in pretty good agreement that the front will set up somewhere in the middle of the forecast area. A surface low will move along the front quickly through the area and bring in some dry conditions by Friday morning. The plains part of the system may continue to hang around south of the area, and this could bring shower chances back by Friday afternoon. && .LONG TERM /Friday night through Tuesday/... Issued at 337 PM EDT Tue Apr 3 2018 Friday night a front to the south of the area will keep some forcing over the southern counties, but cold advection will be in place as well. Thus if any precip occurs could see a transition from rain to snow during the night. Saturday into Sunday high pressure traverses the area and should see dry conditions. By Sunday afternoon the next system approaches to bring precip chances to the area. Models have some disagreements in timing of this system though so confidence in timing of precipitation from Sunday night onward is low, however confidence that some precipitation will happen between Monday and Tuesday is fairly high. Also of note during this time period is the below normal temperatures from the steadfast upper trough over the eastern U.S. Relatively high confidence in this based on the agreement of ensemble upper patterns. Given the below normal temps, could see some potential for snow late Friday night, as well as during the overnight hours Sunday, Monday and Tuesday. Too high of uncertainty in timing and precip type to mention any accumulation, but there will be mention of snow in the forecast. && .AVIATION (Discussion for the 040000Z TAF Issuance)... Issued at 644 PM EDT Tue Apr 3 2018 Convection along and ahead of an advancing cold front will move east of the terminals after 02z. Good confidence the terminals will see MVFR or worse showers until then. Lesser confidence in thunderstorms but enough for tempo groups. After that, good confidence in MVFR or worse ceilings through the night. Do not expect an improvement to VFR til after 15z. The gusty winds will will be an issue tonight and into Wednesday morning. Should see gusts from 25 to 30 knots or so through the night and a little lower after 12z. Wind direction will shift from southwest to northwest behind the front. && .IND WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...CP/MK NEAR TERM...50/MK SHORT TERM...CP LONG TERM....CP AVIATION...MK
Hazardous weather outlook, Apr 3, 4:55 PM EDT, 2 hours 50 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Indianapolis IN 455 PM EDT Tue Apr 3 2018 INZ021-028>031-035>044-051-042100- Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone- Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-Vigo- Including the cities of Lafayette, Frankfort, Kokomo, Crawfordsville, Anderson, Muncie, and Terre Haute 455 PM EDT Tue Apr 3 2018 This hazardous weather outlook is for northern parts of central Indiana. .DAY ONE...Tonight. Outlook: A line of thunderstorms, some severe, are expected to cross central Indiana this evening and early tonight. Flooding will continue across some areas through the evening and night. Hazards: Damaging winds, heavy rain and flooding, hail, possibly a tornado, and cloud to ground lightning. Timing: The line of storms should move through central Indiana from 6 to 11 pm. A few storms are possible ahead of the line as well. Discussion: A cold front will cause a line of strong to severe thunderstorms to cross central Indiana this evening. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Outlook: No hazardous weather is expected at this time. Discussion: Two separate low pressure systems will effect the area between Thursday and Monday. There is a chance for mixed precipitation with the system on Sunday night. .SPOTTER INFORMATION STATEMENT... Spotter activation is possible this evening. && More information, along with other weather, hydrological and climate information can be found at http://weather.gov/ind INZ045>049-052>057-060>065-067>072-042100- Putnam-Hendricks-Marion-Hancock-Henry-Clay-Owen-Morgan-Johnson- Shelby-Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox- Daviess-Martin-Lawrence-Jackson-Jennings- Including the cities of Indianapolis, Shelbyville, Bloomington, Columbus, Vincennes, Bedford, and Seymour 455 PM EDT Tue Apr 3 2018 This hazardous weather outlook is for central Indiana. .DAY ONE...Tonight. Outlook: A line of severe thunderstorms are expected to cross central Indiana this evening and early tonight. Hazards: Damaging winds, heavy rain and flooding, hail, possibly a tornado, and cloud to ground lightning. Timing: The line of storms should move through central Indiana from 6 to 11 pm. A few storms are possible ahead of the line as well. Discussion: A cold front will cause a line of severe thunderstorms to cross central Indiana this evening. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Outlook: No hazardous weather is expected at this time. Discussion: Two separate low pressure systems will effect the area between Thursday and Monday. There is a chance for mixed precipitation with the system on Sunday night. .SPOTTER INFORMATION STATEMENT... Spotter activation is likely this evening. && More information, along with other weather, hydrological and climate information can be found at http://weather.gov/ind
In the hours before
Local storm report, Apr 3, 4:55 PM EDT, 2 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
455 PM EDT TUE APR 3 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM FLASH FLOOD 1 ESE NORTH TERRE HAUTE 39.53N 87.34W
04/03/2018 VIGO IN LAW ENFORCEMENT
NUMEROUS ROADS CLOSED DUE TO FLOWING WATER
ACROSS NORTHERN VIGO COUNTY.
&&Special weather statement, Apr 3, 6:18 PM EDT, 1 hour 27 minutes before
Special Weather Statement National Weather Service Indianapolis IN 618 PM EDT TUE APR 3 2018 INZ028-029-035-036-043-032245- Montgomery IN-Fountain IN-Warren IN-Vermillion IN-Tippecanoe IN- 618 PM EDT TUE APR 3 2018 ...SIGNIFICANT WEATHER ADVISORY FOR FOUNTAIN...SOUTHWESTERN TIPPECANOE...CENTRAL WARREN...NORTHWESTERN VERMILLION AND NORTHWESTERN MONTGOMERY COUNTIES UNTIL 645 PM EDT... At 617 PM EDT, Doppler radar was tracking a strong thunderstorm near Covington, or 7 miles east of Danville, moving northeast at 65 mph. Half inch hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Covington, Veedersburg, Williamsport, Attica, Shadeland, Hillsboro, Perrysville, New Richmond, Wingate, Newtown, Mellott, Foster and Gessie. LAT...LON 4018 8753 4043 8698 4015 8690 3997 8753 TIME...MOT...LOC 2217Z 242DEG 57KT 4011 8749 KH/AW/MK
Local storm report, Apr 3, 7:05 PM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
705 PM EDT TUE APR 3 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 PM HAIL VINCENNES 38.68N 87.51W
04/03/2018 E1.00 INCH KNOX IN PUBLIC
SIZE WAS SLIGHTLY BIGGER THAN 1 INCH.
APPROXIMATE LOCATION. DELAYED REPORT.
&&
BHHLocal storm report, Apr 3, 7:12 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
712 PM EDT TUE APR 3 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0705 PM HAIL 1 N INDIANA STATE UNIVE 39.48N 87.41W
04/03/2018 E0.25 INCH VIGO IN AMATEUR RADIO
IN COLLETT PARK NEIGHBORHOOD.
&&
BHHLocal storm report, Apr 3, 7:37 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
737 PM EDT TUE APR 3 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM TSTM WND DMG 1 SW DAYTON 40.37N 86.79W
04/03/2018 TIPPECANOE IN AMATEUR RADIO
APPROXIMATE LOCATION. LOCATION IS CR750E AND
CR400N. HIGH WINDS, SOME TREE LIMB DEBRIS,
STOP SIGNS BLOWING.
&&
BHHLocal storm report, Apr 3, 7:42 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
742 PM EDT TUE APR 3 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0735 PM TSTM WND GST 2 S SULLIVAN 39.07N 87.41W
04/03/2018 E60 MPH SULLIVAN IN AMATEUR RADIO
ESTIMATE REPORTED AS 60 PLUS MPH. TIME IS
APPROXIMATE.
&&
BHHThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 2, 9:15 PM EDT | Flash Flood Watch | IND | Bartholomew, Brown, Decatur, Jackson, Jennings, Johnson and 5 more | 13 hr |
| Apr 3, 5:22 AM EDT | Areal Flood Advisory | IND | Clay, Hendricks, Marion, Monroe, Morgan, Owen and 5 more | 6 hr |
| Apr 3, 5:24 AM EDT | Areal Flood Advisory | IND | Decatur, Hancock, Henry, Johnson, Marion, Rush and 1 more | 6 hr |
| Apr 3, 5:53 AM EDT | Areal Flood Warning | IND | Clay, Hendricks, Marion, Monroe, Morgan, Owen and 5 more | 6 hr |
| Apr 3, 5:56 AM EDT | Areal Flood Warning | IND | Hancock, Johnson, Marion, Shelby | 6 hr |
| Apr 3, 6:17 AM EDT | Flash Flood Warning | IND | Clay, Owen, Vigo | 9 hr |
| Apr 3, 6:56 AM EDT | Flash Flood Warning | IND | Johnson, Morgan | 6 hr |
| Apr 3, 7:02 AM EDT | Areal Flood Warning | IND | Decatur, Rush | 6 hr |
| Apr 3, 7:07 AM EDT | River Flood Warning | IND | Marion, Morgan | 4 days |
| Apr 3, 7:07 AM EDT | River Flood Warning | IND | Monroe, Morgan, Owen | 5 days |
| Apr 3, 7:07 AM EDT | River Flood Warning | IND | Monroe, Morgan, Owen | 5 days |
| Apr 3, 7:07 AM EDT | River Flood Warning | IND | Bartholomew, Johnson, Shelby | 4 days |
| Apr 3, 7:07 AM EDT | River Flood Warning | IND | Bartholomew, Jackson | 4 days |
| Apr 3, 7:07 AM EDT | River Flood Warning | IND | Bartholomew | 68 hr |
| Apr 3, 7:07 AM EDT | River Flood Warning | IND | Clay, Greene | 3 days |
| Apr 3, 7:11 AM EDT | Flash Flood Warning | IND | Bartholomew, Decatur, Shelby | 6 hr |
| Apr 3, 7:17 AM EDT | River Flood Warning | IND | Marion | 38 hr |
| Apr 3, 7:17 AM EDT | River Flood Warning | IND | Bartholomew | 24 hr |
| Apr 3, 7:17 AM EDT | River Flood Warning | IND | Owen | 3 days |
| Apr 3, 7:17 AM EDT | River Flood Warning | IND | Johnson | 48 hr |
| Apr 3, 7:30 AM EDT | River Flood Warning | IND | Putnam | 50 hr |
| Apr 3, 7:30 AM EDT | River Flood Warning | IND | Bartholomew | 47 hr |
| Apr 3, 8:00 AM EDT | Areal Flood Warning | IND | Hancock, Hendricks, Marion, Parke, Putnam | 6 hr |
| Apr 3, 8:02 AM EDT | River Flood Warning | IND | Delaware, Randolph | 51 hr |
| Apr 3, 8:02 AM EDT | River Flood Warning | IND | Shelby | 61 hr |
| Apr 3, 8:02 AM EDT | River Flood Warning | IND | Decatur | 49 hr |
| Apr 3, 8:02 AM EDT | River Flood Warning | IND | Hancock | 34 hr |
| Apr 3, 8:02 AM EDT | River Flood Warning | IND | Hendricks, Morgan | 27 hr |
| Apr 3, 8:36 AM EDT | Flash Flood Warning | IND | Hancock, Hendricks, Johnson, Marion, Morgan, Rush and 1 more | 8 hr |
| Apr 3, 8:39 AM EDT | Flash Flood Warning | IND | Clay, Parke, Putnam, Vigo | 6 hr |
| Apr 3, 9:06 AM EDT | Special Weather Statement | IND | Putnam | 24 min |
| Apr 3, 9:41 AM EDT | Areal Flood Warning | IND | Delaware, Hamilton, Henry, Madison, Randolph | 6 hr |
| Apr 3, 10:11 AM EDT | Areal Flood Warning | IND | Boone, Hendricks, Montgomery, Parke, Vermillion | 6 hr |
| Apr 3, 11:14 AM EDT | River Flood Warning | IND | Henry, Rush, Shelby | 43 hr |
| Apr 3, 11:14 AM EDT | River Flood Warning | IND | Delaware, Madison | 48 hr |
| Apr 3, 11:14 AM EDT | River Flood Warning | IND | Hamilton, Madison | 71 hr |
| Apr 3, 11:14 AM EDT | River Flood Warning | IND | Hamilton, Marion | 3 days |
| Apr 3, 11:14 AM EDT | River Flood Warning | IND | Marion, Morgan | 3 days |
| Apr 3, 11:14 AM EDT | River Flood Warning | IND | Putnam | 24 hr |
| Apr 3, 11:14 AM EDT | River Flood Warning | IND | Johnson | 70 hr |
| Apr 3, 11:14 AM EDT | River Flood Warning | IND | Boone, Marion | 21 hr |
| Apr 3, 11:14 AM EDT | River Flood Warning | IND | Marion | 58 hr |
| Apr 3, 11:14 AM EDT | River Flood Warning | IND | Tippecanoe | 71 hr |
| Apr 3, 11:23 AM EDT | Special Weather Statement | IND | Montgomery, Parke, Vermillion | 52 min |
| Apr 3, 11:27 AM EDT | Special Weather Statement | IND | Hamilton | 48 min |
| Apr 3, 11:31 AM EDT | Severe Thunderstorm Warning | IND | Hancock, Hendricks, Marion, Morgan, Putnam | 44 min |
| Apr 3, 11:43 AM EDT | Flash Flood Warning | IND | Montgomery, Parke, Putnam, Vermillion | 3 hr |
| Apr 3, 11:45 AM EDT | Flash Flood Warning | IND | Boone, Hamilton, Hancock, Hendricks, Madison, Marion | 4 hr |
| Apr 3, 12:32 PM EDT | Severe Thunderstorm Warning | IND | Clay, Montgomery, Parke, Putnam, Vigo | 28 min |
| Apr 3, 1:06 PM EDT | Areal Flood Warning | IND | Bartholomew, Brown, Decatur, Johnson, Monroe, Morgan and 1 more | 6 hr |
| Apr 3, 1:10 PM EDT | Areal Flood Warning | IND | Boone, Clinton, Delaware, Fountain, Hamilton, Madison and 3 more | 6 hr |
| Apr 3, 1:32 PM EDT | Severe Thunderstorm Warning | IND | Daviess, Greene, Knox, Sullivan | 43 min |
| Apr 3, 2:06 PM EDT | Severe Thunderstorm Warning | IND | Hancock | 2 min |
| Apr 3, 2:10 PM EDT | Severe Thunderstorm Warning | IND | Brown, Greene, Monroe, Morgan, Owen | 35 min |
| Apr 3, 2:11 PM EDT | Severe Thunderstorm Warning | IND | Delaware, Hancock, Henry, Madison | 34 min |
| Apr 3, 3:49 PM EDT | Areal Flood Warning | IND | Boone, Clay, Hendricks, Marion, Montgomery, Morgan and 5 more | 6 hr |
| Apr 3, 3:51 PM EDT | Areal Flood Warning | IND | Delaware, Hamilton, Hancock, Henry, Johnson, Madison and 4 more | 6 hr |
| Apr 3, 4:37 PM EDT | River Flood Warning | IND | Montgomery, Parke | 28 hr |
| Apr 3, 6:18 PM EDT | Special Weather Statement | IND | Fountain | 27 min |
| Apr 3, 6:23 PM EDT | Tornado Warning | IND | Fountain, Montgomery, Tippecanoe, Vermillion | 37 min |
| Apr 3, 6:49 PM EDT | Tornado Warning | IND | Fountain, Tippecanoe, Warren | 26 min |
| Apr 3, 6:50 PM EDT | Areal Flood Warning | IND | Bartholomew, Brown, Decatur, Johnson, Monroe, Morgan and 2 more | 3 hr |
| Apr 3, 6:52 PM EDT | Areal Flood Warning | IND | Boone, Clinton, Delaware, Fountain, Hamilton, Madison and 4 more | 3 hr |
| Apr 3, 7:09 PM EDT | Tornado Warning | IND | Boone, Montgomery | 13 min |
| Apr 3, 7:11 PM EDT | Severe Thunderstorm Warning | IND | Carroll, Tippecanoe | 34 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.